Medicines

Pamprin Vs Midol: Differences, Similarities, Which is better?

What is Premenstrual syndrome (PMS)?

Premenstrual syndrome (PMS) is a condition that affects a woman’s emotions, physical health, and behavior during certain days of the menstrual cycle, generally just before her menses. PMS is a very common condition. Its symptoms affect more than 90% of menstruating women. It must impair some aspect of your life for your doctor to diagnose you.

PMS symptoms start five to 11 days before menstruation and typically go away once menstruation begins. Premenstrual syndrome (PMS) has a wide variety of signs and symptoms, including mood swings, tender breasts, food cravings, fatigue, irritability, and depression. It’s estimated that as many as 3 of every 4 menstruating women have experienced some form of premenstrual syndrome.

What is Pamprin Multi-Symptom?

Pamprin Multi-Symptom is a combination medicine used to treat the symptoms of premenstrual syndrome (PMS), such as tension, bloating, water weight gain, headache, muscle pain, cramps, and irritability.

Pamprin Multi-Symptom contains acetaminophen a pain reliever and fever reducer, pamabrom a diuretic (water pill), and pyrilamine an antihistamine that reduces the effects of the natural chemical histamine in the body.

What is Midol complete?

Midol Complete Menstrual Pain Relief is also a combination medication used for Menstrual Symptom Relief. Midol Complete features a formula that contains a pain reliever, diuretic, and antihistamine. Combining acetaminophen with caffeine and pyrilamine maleate, these provide muscle pain relief and bloating relief, as well as relief from period cramps, headache, back pain, water weight gain, and fatigue.

What is the difference between Pamprin and Midol?

Pamprin and Midol difference is a very common question on Reddit. Although Pamprin and Midol are both used to manage similar conditions, they differ in many ways, we will now look at the similarities and differences between Pamprin and Midol:

Active ingredients: Pamprin contains Acetaminophen 500 mg, Pamabrom 25 mg, Pyrilamine Maleate 15 mg. Midol complete contains acetaminophen 500 mg, Caffeine 60 mg, Pyrilamine maleate 15 mg. In terms of active ingredients, the major difference between them is the presence of Pamabrom in Pamprin and Caffeine in Midol.

Dosage: There are no differences between these two drugs in terms of dosage and usage. Pamprin and Midol are used by adults and children 12 years and over. Two caplets of Pamprin or Midol are taken with water every 6 hours as needed.

Side Effects: In terms of the side effects they produce, the Pamprin and Midol differ slightly. The common side effects of Midol include:

  • Irritation of the stomach or intestines.
  • Difficulty sleeping.
  • Nervousness.
  • An increase in the thickness of lung secretions.
  • Drowsiness.

Common side effects of Pamprin include:

  • Nausea
  • Vomiting
  • Stomach upset
  • An Increase In The Thickness Of Lung Secretions
  • Drowsiness
  • Stomach Cramps.

To learn more watch this video:

<
Back to top button

Adblock Detected

Please consider supporting us by disabling your ad blocker